Higher-order total variations for functions of several variables and their application in the theory of ill-posed problems. Proceedings of the Steklov Institute of Mathematics Volume 280, Issue SUPPL.1, 2013, Pages 119-133

14 сентября 2018
133
Предметная область
Выходные данные
Ключевые слова
Вид публикации Статья
Контактные данные автора публикации Leonov, A.S. National Research Nuclear University MEPhI
Ссылка на публикацию в интернете www.scopus.com/record/display.url?origin=recordpage&eid=2-s2.0-84875992150&citeCnt=3&noHighlight=false&sort=plf-f&src=s&st1=MEPhI&nlo=&nlr=&nls=&sid=F0743CC1BB1CEC168410A18CB87C48A7.Vdktg6RVtMfaQJ4pNTCQ:6500&sot=b&sdt=b&sl=31&s=AFFIL(MEPhI) AND PU

Аннотация

In the space of functions of two variables with Hardy-Krause property, new notions of higher-order total variations and Banach spaces of functions of two variables with bounded higher variations are introduced. The connection of these spaces with the Sobolev spaces W1 m, m ∈ ℕ, is studied. In the Sobolev spaces, a wide class of integral functionals with the weak regularization properties and the H-property is defined. It is proved that the application of these functionals in the Tikhonov variational scheme generates for m ≥ 3 the convergence of approximate solutions with respect to the total variation of order m - 3. The results are naturally extended to the case of functions of N variables. © 2013 Pleiades Publishing, Ltd.
Author keywords
higher-order total variations for functions of several variables; regularization of ill-posed problems
Подробнее
Для того чтобы оставить комментарий необходимо авторизоваться.